# SDR UALA2010081102938

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 79,202 hours, 12,764 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 647
- Condition: Failed
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE MAIN BATTERY CHARGER.  BATTERY BAD.  REPLACED MAIN BATTERY IAW MM.
